# SDR AALA2018072539024

- Difficulty date: July 22, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 33,083 hours, 11,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE FORWARD LEFT EMERGENCY FLASHLIGHT WAS NOT BLINKING.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-65-00.
